# SDR SWAA2013020812455

- Difficulty date: January 19, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED BETWEEN BS 328 TO 344, LBL 45.5 E/E COMPARTMENT.  R & R STRAP IAW SRM AND DWG.
